# SDR CA081209003

- Difficulty date: December 4, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,906 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 40140
- Condition: Torn
- Location: Nlg Tire
- Part time: 1,690 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A VIBRATION WAS FELT IN THE NOSE AREA AT TOUCHDOWN.  AFTER STOPPING ACFT ON THE RUNWAY IT WAS DISCOVERED THAT THE NOSEWHEEL WAS FLAT. INSPECTION OF THE NOSEWHEEL TUBE SHOWED A 2 INCH TEAR IN THE SIDE OF THE TUBE.  THE TUBE HAD 1690 HOURS ON IT SINCE NEW AND 2 YEARS OLD.
